Regularization of Brezis pseudomonotone variational inequalities

Monica Bianchi, G. Kassay, R. Pini

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper we prove the existence of solutions of regularized set-valued variational inequalities involving Br´ezis pseudomonotone operators in reflexive and locally uniformly convex Banach spaces. By taking advantage of this result, we approximate a general setvalued variational inequality with suitable regularized set-valued variational inequalities, and we show that their solutions weakly converge to a solution of the original one. Furthermore, by strengthening the coercivity conditions, we can prove the strong convergence of the approximate solutions.
Original languageEnglish
Pages (from-to)175-190
Number of pages16
JournalSet-Valued and Variational Analysis
Publication statusPublished - 2020


  • Approximate solutions
  • B-pseudomonotonicity
  • Navies Stokes operators
  • Set-valued variational inequalities


Dive into the research topics of 'Regularization of Brezis pseudomonotone variational inequalities'. Together they form a unique fingerprint.

Cite this